MAUDE Adverse Event Report: Globus Medical, Inc. CREO; Trans-facet-screw internal spinal fixation system, sterile

Globus Medical, Inc. CREO; Trans-facet-screw internal spinal fixation system, sterile
Model Number 7218.8111
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026 it was found that the two screws implanted on both sides of the s2ai had fractured immediately below their heads.On (b)(6) 2026 a revision surgery was performed.The fractured screws could not be explanted and were consequently retained in the patient.
 
Additional Manufacturer Narrative
On (b)(6) 2026, surgery was performed and two s2ai screws were implanted.On (b)(6) 2026, it was found that the two screws implanted on both sides had fractured immediately below the head of the screw shank.On (b)(6) 2026, a revision surgery was performed, however, the fractured screws could not be explanted and are retain within the patient.The surgeon inserted screws into the sai and connected the rods using a competitor's connector.The implants that remained in the patient is made from medical grade tav (astm f136-13) and cocr (astm f1537) which are biocompatible materials.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.No determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
Trans-facet-screw internal spinal fixation system, sterile
Manufacturer (Section D)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
+1(610)930-1800
MDR Report Key50201313
Report Number3004142400-2026-00168
Device Sequence Number10366161
Product Code NKB
UDI-Device Identifier00193982066314
UDI-Public00193982066314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191835
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7218.8111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient RaceAsian